# SDR FXGA2019080521957

- Difficulty date: July 25, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTER WING CENTER SPAR WEB AT W/STA 435L.  TO REPAIR A CRACKED OUTER WING CENTER SPAR WEB AT W/STA 435L. PERFORM OUTER WING CENTER SPAR WEB REPAIR PER DC-6 A&B OVERHAUL MANUAL FIGURE 13-7.
